# SDR C2XA02CL181

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C71
- Part serial: 6AR423
- Condition: Failed
- Location: Wing
- Part time: 7,115 hours, 4,976 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3017 THE CREW REPORTED FUEL PUMP 1A FAILED IN FLIGHT.MAINTENANCE REPLACED THE FUEL PUMP.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
